MAUDE Adverse Event Report: RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); INTRAOCULAR LENS

RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); INTRAOCULAR LENS
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 07/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient with bilateral light adjustable lens implants (left eye on (b)(6) 2020; right eye on (b)(6) 2020).Patient reported visual disturbances and decrease in vision prior to adjustment procedure on (b)(6) 2020.The delay in starting light treatments were due to covid-19.Diagnostic testing confirmed decrease in visual acuity with the decrease in the left eye greater (bcdva 20/60) than the right eye (bcdva 20/32).Diagnostic testing also confirmed bilateral premature photopolymerization.It was reported that the patient was not compliant with uv protective wear.Surgeon elected to proceed with light treatments on the right eye and to explant the lens in the left eye.Lens (27.0 diopter) in left eye was explanted on (b)(6) 2020 and replaced with a toric lens (27.5 diopter).The site took slit lamp photos which confirmed the premature photopolymerization of the lens in the left eye.The explanted lens was returned for evaluation.Inspection of the returned lens fragments also confirmed the premature photopolymerization.Device history records for the lenses were reviewed.No issues were noted with the device history records.Left lens serial number (b)(4).Manufacturing date of 03/26/2019.Expiration date was 02/28/2022.Udi: (b)(4).Light adjustable lens adjustments normally begin approximately 17-21 days post-implantation.The lens was implanted on (b)(6) 2020, but the patient's appointment for the first adjustment was on (b)(6) 2020, over 60 days post-implantation.The delay was due to covid-19.This resulted in the patient needing to wear the uv protective wear for an extended period of time.
 
Event or Problem Description
Patient with bilateral light adjustable lens implants (left eye on (b)(6) 2020; right eye on (b)(6) 2020).Patient reported visual disturbances and decrease in vision prior to adjustment procedure on (b)(6) 2020.The delay in starting light treatments were due to covid-19.Diagnostic testing confirmed decrease in visual acuity with the decrease in the left eye greater (bcdva 20/60) than the right eye (bcdva 20/32).Diagnostic testing also confirmed bilateral premature photopolymerization.It was reported that the patient was not compliant with uv protective wear.Surgeon elected to proceed with light treatments on the right eye and to explant the lens in the left eye.Lens (27.0 diopter) in left eye was explanted on (b)(6) 2020 and replaced with a toric lens (27.5 diopter).

Brand Name
RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL)
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo, ca
MDR Report Key10268565
Report Number3012712027-2020-00009
Device Sequence Number16895221
Product Code HQL
UDI-Device Identifier00818806020289
UDI-Public010081880602028917220228
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001032
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2020
Initial Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR